Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

What causes blood stains after masturbation and ejaculation?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6706 Questions
Question
I am 50 years old. Yesteray I had masturbation and ejaculation also. Every thing was fine. After 6 hours I went to sleep in the night and after getting up noticed small blood stains on my underpant. This is first time it has happened. Kindly advise what may be the cause.
Posted Fri, 24 Jan 2014 in Men's Health
 
 
Answered by Dr. Pavan Kumar Gupta 1 hour later
Brief answer....given below Detailed answer.... Hello, Thanks for the query. There could be various causes for such type of blood stains on your underpants. It could be from your urethra due to injury of inner lining of urethra from vigorous masturbation.It may be due to some boil or cut on your buttock or the bleeding could have come from hemmorhoids or anal fissure. Since this is your first episode,I would like you to wait and watch for any further episode or you can get a urine examination done which can reveal the presence of blood cells in it ( if bleeding is from urethra ).You may even consult a surgeon who can explore your anal area to look for any evidence of hemorrhoids or anal fissure. I hope it helps,however you may revert to me for any further query. Best of luck Thanks
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor